For the past 3 years I have been getting progressively worse. It began with muscle pain that quickly spread to all the muscles and joints in my body. My current symptoms are: joint and muscle pain, joint stiffness, muscle weakness, joint and muscle swelling (very bad), cold hands and feet that turn purple and blue when in a lot of pain, decreased mobility, fatigue. My family has a history of Lupus and Rheumatoid Arthritis.
Until currently I have not tested positive for anything. However, at my last physical 6 days ago I had a blood test that showed the following:
ANA by IFA, IgG <1:40
Anti-Nuclear Ab (Ana) Detected*A
I was asked by the nursing staff if I had RA or some other autoimmune disease, I have another doctors appointment on Monday.
My question is is the presence of the Anti-Nuclear Antibodies means anything with my current condition? My joints are become very painful. Your help would be greatly appreciated.
I am a 21 year old Hispanic female with a history of lupus in her family.
with your history of lupus and the now raised ana suggest a auto immune disorder and i would say lupus or RA plus you talk about cold hands and feet turning different colour this could be raynards syndrome often seen in lupus i have this but it can also be a completely separate condition it effects the blood vessals in the hands they contract and cause pain and colour changes in the skin i get it in my feet and lips too. I guess by now you have been to the dr today and hopefully got some better info. good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.